MathSciNet Relay Station
MathSciNet bibliographic data
MR891634 (88f:17015) 17B35 (16A33 16A66)
Passman, D. S. Prime ideals in enveloping rings. Trans. Amer. Math. Soc. 302 (1987), no. 2, 535–560.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement